MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VANTAGEVIEW SYSTEM; DISPLAY, CATHODE-RAY TUBE, MEDICAL

ST. JUDE MEDICAL, INC. VANTAGEVIEW SYSTEM; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Model Number VS100003
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure with the patient was on the table and intubated, the system lost all video after approximately 20-30 seconds.Troubleshooting did not resolve the issue and the procedure was cancelled with no consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h4.The product was not returned however, a replacement "monitor" was sent, but is unknown if it resolved the issue.The device history record was reviewed and found to be complete.Based on the information received, the cause of the reported display issue and subsequent cancellation remains unknown.If the issue persists it is recommended to return the product for evaluation.

Brand Name
VANTAGEVIEW SYSTEM
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key11965832
Report Number2184149-2021-00194
Device Sequence Number11829346
Product Code DXJ
UDI-Device Identifier05415067010841
UDI-Public05415067010841
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVS100003
Device Catalogue NumberVS100003
Device Lot Number6258246
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1